# SDR IPXA2020071557815

- Difficulty date: June 25, 2020
- Submitted: July 15, 2020
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 68,206 hours, 15,122 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: ARC047242
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C RT WING T/E ABOVE PANEL 641JB, VERTICAL STIFFNER ANGLE IS CRACKED.  REMOVED, FABRICATED AND REPLACED TEE ANGLE IAW DWG ARC0472 AND SRM 51-33-01. (MINOR)
